| Catalog Number |
CDC-45541-TTS |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
Event or Problem Description
It was reported the glide-thru sheath was difficult to remove from the patient.The peel tabs would not peel apart, and one tab ended up breaking off.There was no harm to the patient.The patient's condition is reported as fine.
Event or Problem Description
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The ifu provided with the kit informs the user, "avoid tearing sheath at insertion site which opens surrounding tissue creating a gap between catheter and dermis".A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.